MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ENLW1624C124E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 02/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system was implanted during the endovascular treatment of an abdominal aortic aneurysm.It was reported approximately 11 years post the index procedure follow up ct demonstrated aneurysmal dilation distal to the prior endograft with a loss of seal noted in enlw1624c124e.The approx aaa diameter was noted as 35mm.No endoleak was observed to the aaa.Intervention was completed where an endurant limb etlw1610c199e was placed to extend with seal achieved beyond new the aneurysm.As per physician, the cause of the aneurysm was anatomy related, where the patient developed dilation distal to the prior repair as a result of disease progression.  no additional clinical sequelae was reported and the patient is fine.

Brand Name
ENDURANT ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key13839122
Report Number9612164-2022-01078
Device Sequence Number19060159
Product Code MIH
UDI-Device Identifier00613994761880
UDI-Public00613994761880
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2013
Device Model NumberENLW1624C124E
Device Catalogue NumberENLW1624C124E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2022
Initial Report FDA Received Date03/21/2022
Date Device Manufactured04/09/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale